# SDR UIEA2011022400145

- Difficulty date: February 24, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N458MC
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 56,635 hours, 12,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK OF THE DATUM AIRPLANE, A LIGHTNING STRIKE DAMAGE WAS FOUND ON RT FUSELAGE SKIN AT BS 345, S1R-2R .  DAMAGE WAS FOUND TO BE BEYOND THE ALLOWABLE LIMIT IAW SRM 53-00-01, FIG 101.  (THE DAMAGE WAS REPAIRED IAW SRM 53-00-01, FIG 201, REPAIR 9 AND IAW SIAEC, NRC 359.  SOLID FASTENER REPAIR CARRIED OUT ON DAMAGED AREA )
